Re: Accutane - The lower the dose, the less severe of an initial breakout??
Thanks for the response arock. So your initial breakout didn't get better until your dose was upped? Hmm. I was hoping that a lower dose over a longer period of time would be a good way to avoid an initial breakout. First time I went on Accutane, I was put on 80 mg a day (I only weight 100 pounds!) So I had a major explosion of acne - my face hurt when I would lay it on my pillow to go to sleep at night. I myself took the initiative to bump myself down to 40 mg every other day... once I did that, my skin started to clear. I am not considering going on Accutane again right now, but I have a feeling in the future I will probably need to.
Does anyone know if as you take a second or third course of Accutane, is the initial breakout better than the first time you take it? Also, has anyone been on 20 mg a day and had a bad initial breakout?